# SDR AALA202404220130

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 61,266 hours, 38,832 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: GA65227
- Part serial: L3565
- Condition: Worn
- Location: Nlg
- Part time: 70,599 hours, 34,645 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT TAKEOFF, WHEN WEIGHT OFF NOSE GEAR, SEVERE VIBRATION/SHIMMY ENCOUNTERED. UNABLE TO READ PFD DUE TO SEVERITY. VIBRATION IMMEDIATELY STOPPED UPON SELECTION OF GEAR UP. GROUND OPERATION APPEARED NORMAL, NO VIBRATIONS OR ABNORMALITIES NOTED. MAINTENANCE REPLACED THE NOSE LANDING GEAR LOWER TORQUE LINK  ASSEMBLY PER AMM 32-21-27.
